I got my lips injected two weeks ago with juvaderm untra plus but I noticed now they're not soft anymore like they used to be .
I have little bumps in my lips and my lips feel kinda hard, is this normal?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 8
Thanks for your question. This is a question we get often from our patients. These lumps are normal and will resolve with time. You can apply gentle pressure to smooth out those bumps with no long term issues.
Only apply light pressure to the area but gentle massage might be necessary if the bump is from the filler material itself.
Bumps on back surface of lips following Juvederm injection
Thank you for sharing your question. Small bump formation on the back of the lips is not unusual following injection with Juvederm. These will resolve with time and should not effect your appearance. I hope you find this helpful. Good luck,
Little Bumps 2 Weeks After Filler
It is not uncommon to sometimes notice bumps in your lips after filling. These bumps will normally reabsorb with time. Please see your physician if you have any concerns. All the best.
You might also like...
Knowing What's Normal with Lip Augmentation with Fillers (juvederm, restylane)
This can be typical and will resolve. If bumps are visible, you can reverse with hyaluronidase or remove with needle. Please see an expert. Best, Dr. Emer.
Lips are firmer and have bumps after filler
This is not that abnormal. If you really feel all over, you will be able to feel the filler in the lips. If it is not visible, I would leave alone. It does gradually improve with time as well.
Can be fixed
Massaging is important. Somtimes the bumps persist and they can be dissolved with a very small amount of hyaluronidase. Other products like Volbella, Silk, and Belotero may be less likely to leave bumps.
I would recommend returning to your injector. They will massage the filler, but they know where it was injected and massaging it must be careful not to create uneven areas.
I would want my patient to return to my office so that I could make this right- I'm sure your injector will be happy to correct things for you.
Thanks and good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.